# SDR YENA2024070100924

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 32,503 hours, 6,368 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Smoke Detector
- Part number: 330112
- Part serial: 4124786
- Condition: False Activation
- Location: E/E Bay
- Part time: 2,504 hours, 498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT#81, JFK-RNO. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO DEN). ' AFT AVIONICS SMOKE IND IN CRUISE QRH COMPLETED ( AVIONIC SMOKE DETECTION SYSTEM AFT AVIONICS CARGO RACK (LTV) ); REMOVED AND REPLACED LTV RACK SMOKE DETECTOR PER AMM 44-20-19. OP CHECK GOOD. MDDR 552179 CLEARED. PLACARD REMOVED. MX-4 UPDATED. R/S 8THR732B.'
